# SDR CKSA96021

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729CK
- Make and model: Boeing 727223
- Aircraft serial: 19482
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: BACC45FT18A31P6
- Condition: Dirty
- Location: Nlg
- Part time: 73,509 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

HUF/IAH - FLT 72669 - ON EXTENSION, NOSE GEAR DID NOT GO GREEN UNTIL THIRD ATTEMPT.  INSPECTED NOSE GEAR, FOUND NO DEFECTS.  LUBED ALL GREASE FITTINGS IN NOSE.  CLEANED AND RE-SECURED CANNON PLUGS ON BOTH SWITCHES.  JACKED NOSE GEAR IAW 727 MM 7-11-0.  PERFORMED NOSE GEAR RETRACTION TEST IAW 32-33-0.  CYCLED 15 TIMES.  POSITON AND WARNING SYSTEMS.  OPS CHECK GOOD IAW 32-61-0.  (X)
